It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



ADD / ADHD Message Board


ADD / ADHD Board Index
Board Index > ADD / ADHD | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


I'm a 23 year old college student with Asperger Syndrome and ADHD (Inattentive). Yesterday was my first day on Strattera, at a dose of 25 mg. I am told this is a low dose.

The effect, in general, is both positive and negative: While I no longer notice everything around me, I am able to focus on the important things. So I am less alert and more focused, a strange combination. My mind has changed from one of those point-and-shoot cameras, where everything is more or less in focus, to one where the focus can change, so that one object stands out and everything else is blurred (but that one object can be in much better focus than with a point-and-shoot camera).

This change would be acceptable to me, if it weren't for another side effect: The reduction in overall alertness seems to be making me more tired. Taking a caffeine pill this morning offset that a bit, but now that it's worn off, I feel a bit "lazy" and "dull".

I'm still capable of a pretty high level of work--at least as high as without the Strattera--but I don't like this feeling.

Is there a workaround, like my taking a caffeine pill (I normally drink coffee; but I had no time this morning)? Is it OK to drink coffee throughout the day, to combat this tiredness?

Does your body get used to it, and the tiredness fade, after a while?

Or do you just have to live with it?

If you do have to live with it, what's the best way?

Thanks.





All times are GMT -7. The time now is 03:36 AM.





© 2021 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!